# SDR AALA20141111034

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 76,491 hours, 21,331 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED & EMER DECLARED.  LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING INITIAL CLIMB OUT AT 500 FEET LT ENG BLEED OFF FOLLOWED BY LT PACK OFF.  FOLLOWED QRH PROCEDURES.  THIS WAS FOLLOWED BY THE RT ENG BLEED & RT PACK CYCLING ON & OFF WITH THE RT CTR FUEL PUMP CYCLING ON & OFF.  PERFORMED FIM 36-10-00-815-820 & 77-22-00-815-R00. REPLACED LT ENG N3 TACH GENERATOR.  PERFORMED LT & RT ENG HIGH POWER RUNS.  SYS CHECKED NORMAL.
